Skoči na glavni sadržaj

Kratko priopćenje

Perioral dermatitis as a consequence of prolonged use of topical corticosteroids

Darinka Periša ; Klinika za dermatovenerologiju, KBC Rijeka, Rijeka, Hrvatska
Ines Brajac ; Klinika za dermatovenerologiju, KBC Rijeka, Rijeka, Hrvatska
Marija Kaštelan ; Klinika za dermatovenerologiju, KBC Rijeka, Rijeka, Hrvatska


Puni tekst: hrvatski pdf 546 Kb

str. 101-105

preuzimanja: 5.526

citiraj


Sažetak

Aim: Perioral dermatitis is a chronic papulopustular and eczematous facial dermatitis which predominantly affects young to middle aged women. The etiology of perioral dermatitis is unknown, and possible etiological factors include long time use of topical corticosteroids, cosmetics with petrolatum or paraffin base, microbiological factors, hormonal factors, gastrointestinal disturbances, neurogenic inflammation and emotional stress. Case report: A 49-year-old woman presented with expressive facial skin erythema, edema of the eyelids, a number of grouped papules and papulopustules on the face, accompanied with a number of subjective symptoms. Patient used potent corticosteroid preparations on the face for more than a year. Discussion and conclusion: The case supports the hypothesis that topical corticosteroids have an important role of in the pathogenesis of perioral dermatitis. This paper presents an overview of recent literature on the etiology, pathogenesis and treatment of the disease.

Ključne riječi

perioral dermatitis; side effects; topical corticosteroids

Hrčak ID:

80239

URI

https://hrcak.srce.hr/80239

Datum izdavanja:

1.3.2012.

Podaci na drugim jezicima: hrvatski

Posjeta: 7.521 *